# SDR 2003F00609

- Difficulty date: August 28, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A08NN0360T
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT LOST SYSTEM 'A' HYDRAULICS.  AIRCRAFT DIVERTED BACK TO MMUN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN ACTUATOR GEAR HYDRAULIC LINE WITH TEMPORARY FLEX LINE IAW MM 20-10-5, OPS CHECK AND LEAK CHECK NORMA.  ITEM TRANSFER TO WDR NR 12704 IAW GMM CHAPTER 4 PAGE 12-1 EXPIRE AT NEXT AMERJET 'B' CHECK.  AIRCRAFT WAS RETURNED BACK TO SERVICE.  (M)
